# SDR USAA000603

- Difficulty date: April 26, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH, STATION 344, LBL 42 - RBL 9 TOP OF FLOORBEAM.  INSTALLED NEW SECTION PER SRM 51-40-02.  (M)
